# SDR AALA201708219047

- Difficulty date: August 17, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N317PG
- Make and model: Boeing 737823
- Aircraft serial: 33344
- Aircraft time: 1,189 hours, 500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT BY THE R4 DOOR HAS A MISSING LENS COVER.  INSTALLED LENS COVER.  OPERATIONAL CHECK GOOD.
